# SDR DALA2019101605932

- Difficulty date: October 15, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 46,402 hours, 30,161 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Sensor
- Condition: Failed
- Location: Elevators
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ELEVATOR SPLIT INDICATION IN FLIGHT 12000 MSL 320 KTS. T/S PER NO-GO ODI PROCEDURES. CONFIRMED CONTORL COLUMNS NOT DISCONNECTED. VISUALLY CONFIRMED ELEVATOR SURFACES MOVE TOGETHER . DFGC FAULT REVIEW SHOWED ELEVATOR POS 1 SENSOR SIGNAL FAILURE FOR LAST 4 FLIGHT LEGS. REMOVED AND REPLACED LT ELEVATOR 1 POS 1 SENSOR IAW MD90 AMM 27034. ADJ TEST GOOD. A/C OK FOR SVC. (LP# 6106470)
